Vol. 19, No. 1, 2021-2022

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
Dimensional dual hyperovals in elliptic and parabolic spaces

Ulrich Dempwolff

Vol. 19 (2021-2022), No. 1, 41–46
DOI: 10.2140/iig.2022.19.41
Abstract

To the knowledge of the author no dimensional dual hyperovals of elliptic or parabolic type have been described yet. The purpose of this note is to fill this gap.

Keywords
dimensional dual hyperoval, polar space
Mathematical Subject Classification
Primary: 51A45
Milestones
Received: 16 April 2021
Accepted: 2 November 2021
Published: 7 April 2022
Authors
Ulrich Dempwolff
Department of Mathematics
University of Kaiserslautern
67653 Kaiserslautern
Germany